RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 179–185 (Mi umn7157)  

Mathematical Events

Yurii Alekseevich Mitropol'skii (on his 90th birthday)

V. I. Arnol'd, V. S. Vladimirov, V. V. Kozlov, E. F. Mishchenko, Yu. S. Osipov, B. E. Paton, A. N. Sisakyan, A. D. Sukhanov, L. D. Faddeev, K. V. Frolov


DOI: https://doi.org/10.4213/rm7157

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 829–835

Bibliographic databases:

Document Type: Personalia
MSC: Primary 01A70; Secondary 20-03

Citation: V. I. Arnol'd, V. S. Vladimirov, V. V. Kozlov, E. F. Mishchenko, Yu. S. Osipov, B. E. Paton, A. N. Sisakyan, A. D. Sukhanov, L. D. Faddeev, K. V. Frolov, “Yurii Alekseevich Mitropol'skii (on his 90th birthday)”, Uspekhi Mat. Nauk, 62:4(376) (2007), 179–185; Russian Math. Surveys, 62:4 (2007), 829–835

Citation in format AMSBIB
\Bibitem{ArnVlaKoz07}
\by V.~I.~Arnol'd, V.~S.~Vladimirov, V.~V.~Kozlov, E.~F.~Mishchenko, Yu.~S.~Osipov, B.~E.~Paton, A.~N.~Sisakyan, A.~D.~Sukhanov, L.~D.~Faddeev, K.~V.~Frolov
\paper Yurii Alekseevich Mitropol'skii (on his 90th birthday)
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 179--185
\mathnet{http://mi.mathnet.ru/umn7157}
\crossref{https://doi.org/10.4213/rm7157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358758}
\zmath{https://zbmath.org/?q=an:1134.01310}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..829A}
\elib{http://elibrary.ru/item.asp?id=25787444}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 829--835
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149135657}


Linking options:
  • http://mi.mathnet.ru/eng/umn7157
  • https://doi.org/10.4213/rm7157
  • http://mi.mathnet.ru/eng/umn/v62/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:523
    Full text:129
    References:75
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018